MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; ECIMA INSERT SIZE 3

CORIN LTD TRINITY DUAL MOBILITY; ECIMA INSERT SIZE 3
Model Number 325.03.040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information, including operative notes, x-rays, medical history of the patient and if there is a link between the corin devices and the event, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity biolox delta revision after approximatively 3 weeks due to infection.
 
Event or Problem Description
Trinity biolox delta revision after approximatively 3 weeks due to infection.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including operative notes, x-rays, medical history of the patient, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.However, the reporter was not able to provide us these documents.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported event.The cleaning method, the sterilization method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Based on the above, no further investigation can be conducted.Infection is a known risk which the root cause is not determined.Corin now considers this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
ECIMA INSERT SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22477449
Report Number9614209-2025-00530
Device Sequence Number8498829
Product Code LZO
UDI-Device Identifier05055343893524
UDI-Public05055343893524
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.03.040
Device Catalogue NumberNOT APPLICABLE
Device Lot Number581121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA / CERAMIC HEAD: 104.2800 LOT 593140; BIOLOX DELTA / CERAMIC HEAD: 104.2800 LOT 593140
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale